# SDR DHL2003604792

- Difficulty date: April 30, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 4 TRACK LUGS WORN AT SEVERAL SPOTS STA 950.000-610.000.  REMOVED NR 4 TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50.  FABRICATED SPLICES IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0 PG 1.
